# SDR FDEA202012103105

- Difficulty date: December 10, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY STATION XOS 766 FOUND CRACK.  RIGHT HAND WING LEADING EDGE BEADED DOUBLER AT APPROXIMATELY STATION XOS 766 REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
